# SDR CALA2019090201482

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 30,917 hours, 10,896 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FOR ESFR INFO ONLY- SEE FLEETCYCLE LP 9691740 FOR WORK ACCOMPLISHED. RT HORIZONTAL STABILIZER STA 92.7 INSPAR RIB STIFFENER #2 CRACKED ON IB SIDE OF RIB AT VERT STIFFENER. REPAIRED #2 RIB STIFFENER AT STA 92.70 REF SRM 55-10-09 REP 4 SEE FLEETCYCLE LP 9691740 FOR WORK STEPS ACCOMPLISHED.
